MAUDE Adverse Event Report: LIFELONG MEDITECH PRIVATE LIMITED MCKESSON BRANDS; SYRINGE, LL 60CC

LIFELONG MEDITECH PRIVATE LIMITED MCKESSON BRANDS; SYRINGE, LL 60CC
Catalog Number 16-S60C
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that 2 syringes have had the luer lock tip come off during use.No information was received regarding any serious injury as a result of these product issues.

Brand Name
MCKESSON BRANDS
Common Device Name
SYRINGE, LL 60CC
Manufacturer (Section D)
LIFELONG MEDITECH PRIVATE LIMITED
plot no. 18, sector-5
imt manesar
gurgaon, 12205 0
IN  122050
MDR Report Key23764604
Report Number1451040-2025-00119
Device Sequence Number13189405
Product Code FMF
UDI-Device Identifier20612479273218
UDI-Public20612479273218
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2025
Report Date (Section F) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-S60C
Device Lot Number042560-E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/17/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer12/09/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/09/2025